# SDR ASAA2016081617729

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,386 hours, 4,341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU BLANKED OFF 30 SECONDS, CAME BACK ON BITE PAGE, THEN NORMAL OPERATIONS.  ACFT GROUNDED.  SYSTEM TESTED GOOD IAW AMM TASK 34-61-00-710-801. NO HISTORY.
